RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 1, Pages 27–29 (Mi dan35253)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

The normal Euler numbers of the projective plane and Klein bottle in four-dimensional Euclidean space

V. A. Rokhlin

Leningrad State University

Full text: PDF file (534 kB)

Bibliographic databases:
UDC: 513.832/835
Presented: Л. С. Понтрягин
Received: 10.07.1969

Citation: V. A. Rokhlin, “The normal Euler numbers of the projective plane and Klein bottle in four-dimensional Euclidean space”, Dokl. Akad. Nauk SSSR, 191:1 (1970), 27–29

Citation in format AMSBIB
\Bibitem{Rok70}
\by V.~A.~Rokhlin
\paper The normal Euler numbers of the projective plane and Klein bottle in four-dimensional Euclidean space
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 1
\pages 27--29
\mathnet{http://mi.mathnet.ru/dan35253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0285022}
\zmath{https://zbmath.org/?q=an:0214.22603}


Linking options:
  • http://mi.mathnet.ru/eng/dan35253
  • http://mi.mathnet.ru/eng/dan/v191/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rokhlin, “Two-dimensional submanifolds of four-dimensional manifolds”, Funct. Anal. Appl., 5:1 (1971), 39–48  mathnet  crossref  mathscinet  zmath
    2. V. I. Arnol'd, A. M. Vershik, O. Ya. Viro, A. N. Kolmogorov, S. P. Novikov, Ya. G. Sinai, D. B. Fuchs, “Vladimir Abramovich Rokhlin (obituary)”, Russian Math. Surveys, 41:3 (1986), 189–195  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:49
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020